# SDR IPXA2021041368165

- Difficulty date: March 25, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: Nr 3 A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2#3 PACK A/C BAY INTERCOSTAL CRACK AT RH SIDEREMOVED,FABRICATED AND REPLACED CRACKED INTECOSTAL IAW SRM 51-33-01 AND 51-35-01 (MINOR).
